MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-G5

HAMILTON MEDICAL AG HAMILTON-G5
Model Number 159002
Medical Device Problem Code Smoking (1585)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Hamilton medical ag ref.Nr: (b)(4).Investigation ongoing.
 
Event or Problem Description
It was reported to hamilton medical ag that the hamilton-g5 ventilator: ¿when i plugged it in the board where the power cord plugs into started smoking¿.No patient was involved at the time of the event.No intervention was required, and no health effects or consequences to any patient were reported.
 
Additional Manufacturer Narrative
Hamilton medical reference number: (b)(4).Investigation outcome: the following event was reported related hamilton-g5 ventilator: "when i plugged it in the board where the power cord plugs into started smoking".There was no patient involvement.No parts were returned to hamilton medical ag, neither device logs or pictures were provided with this complaint.Hamilton medical ag has requested further information.However, no further information was received.The most probable root cause was a defective power cord.After replacement of the power cord the device was returned to service and operates according to its intended performance.This case is considered as closed.

Brand Name
HAMILTON-G5
Common Device Name
HAMILTON-G5
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz
Manufacturer Contact
roxana huiet
via crusch 8
bonaduz 
MDR Report Key24637684
Report Number3001421318-2026-00147
Device Sequence Number10008817
Product Code CBK
UDI-Device Identifier07630002802208
UDI-Public(01)07630002802208(11)171108(240)159002
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K193228
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number159002
Device Catalogue Number159002
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2025
Supplement Date Received by Manufacturer04/08/2026
Initial Report FDA Received Date03/19/2026
Supplement Report FDA Received Date04/08/2026
Date Device Manufactured11/08/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown